Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: kimmyh916
  • July 20, 2009
  • 06:00 PM

I just started taking zoloft 3 weeks ago, for anxiety. the doctor who prescribed it hadnt run any tests on me at all before he put me on this, this was my first time seeing him. Now I am having constant quite loud ringing in my ears, the front middle of my right thigh has been numb for about 2 weeks, and I am very tired. I realize this sounds vague, but my question is do my symptoms seem related to the zoloft?

Reply Flag this Discussion

1 Replies:

  • Medication can have all sorts of different side effects on difference people, it could well be this medication. Have you asked the prescribing Doctor ? might be best to checkSamanthahttp://www.undiagnosedillness.org
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?